Alert archive / New Mexico / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 21, NWS Albuquerque, NM

May 19, 2023Chaves County, Roosevelt County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 19, 2023, 4:31 PM MDT for Chaves County, Roosevelt County, New Mexico. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2023, 4:31 PM MDT (22:31 UTC)
Expired
May 19, 2023, 5:15 PM MDT
In force
44 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Chaves County, NM, Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 94 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.5 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2023-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2023-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

722 
WUUS55 KABQ 192231
SVRABQ
NMC005-041-192315-
/O.NEW.KABQ.SV.W.0021.230519T2231Z-230519T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
431 PM MDT Fri May 19 2023

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southern Roosevelt County in east central New Mexico...
  Eastern Chaves County in southeastern New Mexico...

* Until 515 PM MDT.

* At 431 PM MDT, a severe thunderstorm was located 9 miles south of
  Elida, or 28 miles southwest of Portales, moving east at 15 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Elida, Dora, Milnesand, Pep, Kenna and Rogers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3369 10380 3396 10380 3404 10321 3357 10325
TIME...MOT...LOC 2231Z 279DEG 14KT 3382 10361 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

12
1 follow-up statement
104 
WWUS55 KABQ 192255
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
455 PM MDT Fri May 19 2023

NMC005-041-192315-
/O.CON.KABQ.SV.W.0021.000000T0000Z-230519T2315Z/
Roosevelt-Chaves-
455 PM MDT Fri May 19 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHEASTERN ROOSEVELT AND NORTHEASTERN CHAVES COUNTIES...

At 454 PM MDT, a severe thunderstorm was located 9 miles west of Pep,
or 26 miles south of Portales, moving east at 15 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Elida, Dora, Milnesand, Pep and Rogers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3368 10374 3398 10365 3404 10321 3357 10325
TIME...MOT...LOC 2254Z 279DEG 14KT 3381 10350 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 2:01 PM MDT, 2 hours 30 minutes earlier.

Area forecast discussion, May 19, 2:01 PM MDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
201 PM MDT Fri May 19 2023

...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER...

.SYNOPSIS...
Issued at 154 PM MDT Fri May 19 2023

An active weather pattern will continue over the region through the
weekend and early next week with scattered to numerous showers and
thunderstorms. Very welcome rainfall amounts between one-quarter and
one-half inch are likely in many areas. Heavier amounts over 1 inch
are also likely with the heavier showers and storms. Locations that
see multiple rounds of heavy rain may experience flooding, including
burn scars, low lying flood prone areas, and urban drainages.  Drier
air will begin moving into central and western NM by Tuesday with a
return to much warmer temperatures, breezier southwest winds, and
lower humidity. Eastern NM may continue to experience daily rounds
of showers and storms through next week.

&&

.SHORT TERM...
(This evening through Saturday night)
Issued at 154 PM MDT Fri May 19 2023

The 12Z KABQ sounding showed a PWAT of 0.84", which is good for a
calendar day record as our anomalously moist atmosphere persists.
The combination of a backdoor front and instability from daytime
heating is resulting in scattered/numerous showers and isolated
thunderstorms early this afternoon, but lightning activity is
forecast to increase through the late afternoon hours across
central/western NM. A backdoor front is making westward progress
through the central mountain chain and is resulting in gusty east
canyon/gap winds into the Rio Grande and upper Tularosa Valleys. The
backdoor front will help to force/invigorate convection west of the
RGV this afternoon/evening, which should gradually work back toward
the Santa Fe and Albuquerque Metros this evening. A locally heavy
rainfall threat persists, with flash flooding possible on area burn
scars especially given recent saturating rains. Similar overall
setup Saturday, but convection may get a later start after a fairly
stable morning behind the backdoor front. The focus for afternoon
storms will continue along and west of the central mountain chain as
the eastern plains will be very slow to destabilize. A flash flood
threat will continue on area burn scars and another watch may be
necessary. Otherwise, daytime temperatures will remain below normal
Saturday with plenty of cloud cover and potential rain-cooling.

&&

.LONG TERM...
(Sunday through Thursday)
Issued at 154 PM MDT Fri May 19 2023

By Sunday, an ill-defined trough axis is progged to stretch from
west central NM northeastward across northern NM to the Front Range.
Abundant moisture will still be firmly entrenched over the region
with PW values btwn the 75th and 90th percentile at KABQ. Remnant
boundaries from convection on Saturday along with any lingering mid
level circulations will provide the focus for additional SHRA/TS.
Locally heavy rainfall will continue, especially around the higher
terrain and nearby highlands.

Changes are expected to begin by Monday as flow aloft becomes more
westerly and drier air filters into western NM. The coverage of
showers and storms with heavy rainfall will be greatest along and
east of the central mt chain. Model instability along the boundary
of the two airmasses is rather impressive however greater shear is
focused more over west TX. A couple strong storms are possible as is
often the case when mid level dry air begins scouring moisture from
the region. An upper level ridge is shown building over central NM
by Tuesday with a more notable progression of drier air across most
of NM. This will help trend temps closer to normal for mid to late
May with lower humidity and breezier southwest winds.

&&

.AVIATION...
(18Z TAFS)
Issued at 1138 AM MDT Fri May 19 2023

A mixed bag of VFR to MVFR conditions prevail across northern and
central NM with numerous showers, isolated thunderstorms and areas
of mountain obscurations. MVFR conditions are likely in/near
showers and storms today, but short-lived IFR conditions are
possible. A gusty east canyon wind will develop later this
afternoon or evening at KABQ, but speeds are forecast to remain
below Aviation Weather Warning threshold at this time.
Deterioration is forecast overnight, along with widespread
mountain obscurations. KSAF, KROW and KLVS are forecast to
deteriorate to IFR overnight, with slow to no improvement Saturday
morning.

&&

.FIRE WEATHER...
Issued at 154 PM MDT Fri May 19 2023

An anomalously moist atmosphere with above normal humidity will
persist through the weekend and into early next week with daily
rounds of wetting storms that could bring flash flooding to area
burn scars. The pattern will transition thereafter to a more normal
springtime regime, with the emergence of hot, dry and unstable
conditions as an upper level trough/low drops south along the west
coast and turns inland late week. Increasing southwest flow aloft
will shift east over NM in advance of the upper level trough/low and
may bring critical fire weather conditions for Thu/Fri. Dryline
thunderstorms are possible Thu/Fri as well closer to the TX border.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  51  73  50  77 /  60  60  30  40
Dulce...........................  41  66  40  71 /  80  70  40  70
Cuba............................  44  67  45  70 /  80  50  50  60
Gallup..........................  44  72  43  74 /  60  50  30  50
El Morro........................  43  68  43  69 /  60  70  40  60
Grants..........................  43  70  41  72 /  70  60  30  60
Quemado.........................  45  71  45  71 /  50  60  30  60
Magdalena.......................  49  69  49  70 /  80  80  50  60
Datil...........................  45  66  46  69 /  70  70  40  60
Reserve.........................  45  75  42  76 /  30  50  30  50
Glenwood........................  51  79  52  80 /  20  40  30  40
Chama...........................  38  61  37  65 /  80  70  50  80
Los Alamos......................  48  66  48  69 /  70  50  30  70
Pecos...........................  46  65  46  69 /  80  50  20  70
Cerro/Questa....................  45  62  45  65 /  60  70  20  80
Red River.......................  39  56  39  57 /  70  70  30  90
Angel Fire......................  40  61  37  62 /  70  60  20  80
Taos............................  44  68  42  71 /  60  50  20  70
Mora............................  44  64  42  66 /  80  40  20  80
Espanola........................  51  73  49  75 /  60  40  20  60
Santa Fe........................  48  67  49  70 /  80  50  30  70
Santa Fe Airport................  48  70  48  73 /  70  40  30  60
Albuquerque Foothills...........  56  73  55  76 /  80  50  30  50
Albuquerque Heights.............  54  75  54  78 /  80  40  30  50
Albuquerque Valley..............  55  76  53  80 /  80  40  30  50
Albuquerque West Mesa...........  54  74  54  78 /  70  40  30  50
Belen...........................  54  76  52  79 /  80  50  40  50
Bernalillo......................  53  76  54  78 /  80  40  30  50
Bosque Farms....................  53  76  51  80 /  80  50  40  50
Corrales........................  54  75  54  78 /  80  40  30  50
Los Lunas.......................  54  76  52  79 /  80  50  40  50
Placitas........................  52  72  53  75 /  80  40  30  60
Rio Rancho......................  53  74  54  77 /  70  40  30  50
Socorro.........................  53  78  53  80 /  60  60  50  50
Sandia Park/Cedar Crest.........  47  66  48  70 /  80  50  30  60
Tijeras.........................  50  69  49  73 /  80  50  30  50
Edgewood........................  46  68  45  72 /  70  40  30  50
Moriarty/Estancia...............  46  69  43  74 /  60  40  30  50
Clines Corners..................  45  66  44  69 /  70  30  30  50
Mountainair.....................  47  68  46  72 /  80  60  30  50
Gran Quivira....................  47  69  46  73 /  80  60  30  50
Carrizozo.......................  52  72  53  77 /  50  50  40  50
Ruidoso.........................  45  63  46  68 /  60  60  40  60
Capulin.........................  43  66  42  68 /  20  20  20  70
Raton...........................  45  70  44  72 /  40  30  20  70
Springer........................  47  72  45  74 /  50  20  10  70
Las Vegas.......................  45  66  45  70 /  60  30  10  70
Clayton.........................  48  72  48  75 /  10  10  10  60
Roy.............................  48  68  48  73 /  30  20  10  70
Conchas.........................  53  75  52  81 /  30  10  10  60
Santa Rosa......................  52  70  51  78 /  30  10  10  50
Tucumcari.......................  51  76  52  81 /  20  10  10  50
Clovis..........................  53  73  53  78 /  20  10  10  40
Portales........................  53  74  52  80 /  20  10  10  40
Fort Sumner.....................  53  73  53  80 /  30  10  10  50
Roswell.........................  59  74  58  83 /  60  30  10  50
Picacho.........................  51  67  50  75 /  70  40  20  60
Elk.............................  47  64  47  72 /  70  50  20  50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 9 PM MDT this evening for NMZ211-214-215-226.

&&

SHORT TERM...11
LONG TERM....42
AVIATION...11

In the hours before

Special weather statement, May 19, 3:11 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
311 PM MDT Fri May 19 2023

NMZ206-207-192145-
West Central Highlands-West Central Mountains-
311 PM MDT Fri May 19 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN CIBOLA
COUNTY THROUGH 345 PM MDT...

At 311 PM MDT, Doppler radar was tracking a strong thunderstorm near
Acoma Pueblo, or 15 miles southwest of Laguna Pueblo, moving
northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Acoma Pueblo, New Laguna, Seama, Paraje and Encinal.

This includes Interstate 40 between Mile Markers 105 and 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3467 10760 3486 10773 3512 10745 3473 10717
TIME...MOT...LOC 2111Z 229DEG 14KT 3487 10753

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

12
Special weather statement, May 19, 3:35 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
335 PM MDT Fri May 19 2023

NMZ238-239-192200-
Eastern Lincoln County-Chaves County Plains-
335 PM MDT Fri May 19 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN LINCOLN
AND CENTRAL CHAVES COUNTIES THROUGH 400 PM MDT...

At 335 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles southeast of Tinnie, or 28 miles west of Roswell, moving east
at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sunset.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3333 10525 3371 10494 3325 10458 3313 10508
      3314 10510
TIME...MOT...LOC 2135Z 262DEG 23KT 3328 10501

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

12
Special weather statement, May 19, 3:58 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
358 PM MDT Fri May 19 2023

NMZ238>240-192230-
Eastern Lincoln County-Chaves County Plains-Southwest Chaves County-
358 PM MDT Fri May 19 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN LINCOLN
AND WEST CENTRAL CHAVES COUNTIES THROUGH 430 PM MDT...

At 357 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles north of Hope, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southeastern
Lincoln and west central Chaves Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3310 10504 3332 10483 3297 10457 3296 10464
      3296 10484 3294 10484 3293 10493
TIME...MOT...LOC 2157Z 255DEG 13KT 3305 10485

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

12
Special weather statement, May 19, 4:01 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
401 PM MDT Fri May 19 2023

NMZ201-203-204-192230-
Far Northwest Highlands-Northwest Highlands-Northwest Plateau-
401 PM MDT Fri May 19 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN RIO ARRIBA
AND CENTRAL SAN JUAN COUNTIES THROUGH 430 PM MDT...

At 401 PM MDT, Doppler radar was tracking a strong thunderstorm over
southwestern Farmington, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Farmington, Kirtland, Bloomfield, Aztec, Turley, Ojo Amarillo, NAPI
Headquarters, Fruitland, Upper Fruitland and Nenahnezad.

This includes the following highways...
 Highway 550 between Mile Markers 130 and 165.
 Highway 64 between Mile Markers 35 and 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3700 10811 3661 10752 3628 10816 3654 10861
      3700 10833
TIME...MOT...LOC 2201Z 223DEG 15KT 3675 10822

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

12
Special weather statement, May 19, 4:13 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
413 PM MDT Fri May 19 2023

NMZ206-207-219-192245-
West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro
Area-West Central Mountains-
413 PM MDT Fri May 19 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN CIBOLA
AND NORTHWESTERN VALENCIA COUNTIES THROUGH 445 PM MDT...

At 412 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Acoma Pueblo, or 17 miles south of Laguna Pueblo,
moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Laguna Pueblo, Acoma Pueblo, Cubero, Mesita, Skyline-Ganipa, New
Laguna, San Fidel, Seama, Acomita and Paraje.

This includes Interstate 40 between Mile Markers 98 and 131.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3455 10742 3465 10774 3517 10761 3496 10702
TIME...MOT...LOC 2212Z 223DEG 28KT 3479 10745

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

12
Special weather statement, May 19, 4:17 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
417 PM MDT Fri May 19 2023

NMZ236-238-192245-
Chaves County Plains-Roosevelt County-
417 PM MDT Fri May 19 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN
ROOSEVELT AND NORTHEASTERN CHAVES COUNTIES THROUGH 445 PM MDT...

At 417 PM MDT, Doppler radar was tracking a strong thunderstorm near
Elida, or 27 miles southwest of Portales, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Elida, Milnesand and Kenna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3367 10382 3395 10393 3419 10346 3361 10328
TIME...MOT...LOC 2217Z 274DEG 23KT 3387 10365

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

12

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 4:00 AM MDTFlood WatchABQColfax, Lincoln, Los Alamos, Mora, Rio Arriba, Sandoval and 3 more17 hr
May 19, 7:52 AM MDTRiver Flood AdvisoryABQLos Alamos, Rio Arriba, Santa Fe12 days
May 19, 8:53 AM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe, Torrance, Valencia3 hr
May 19, 9:45 AM MDTRiver Flood AdvisoryABQSan Juan17 days
May 19, 9:47 AM MDTRiver Flood AdvisoryABQSan Juan21 days
May 19, 9:50 AM MDTRiver Flood AdvisoryABQSan Juan17 days
May 19, 11:13 AM MDTAreal Flood AdvisoryABQRio Arriba, Santa Fe2 hr
May 19, 1:06 PM MDTSpecial Weather StatementABQ24 min
May 19, 1:13 PM MDTSpecial Weather StatementABQValencia32 min
May 19, 1:42 PM MDTSpecial Weather StatementABQDe Baca33 min
May 19, 2:07 PM MDTSevere Thunderstorm WarningABQDe Baca68 min
May 19, 2:42 PM MDTAreal Flood AdvisoryABQCibola, McKinley3 hr
May 19, 3:10 PM MDTSevere Thunderstorm Warning Considerable damage threatABQChaves, Curry, De Baca, Roosevelt65 min
May 19, 3:11 PM MDTSpecial Weather StatementABQCibola34 min
May 19, 3:31 PM MDTFlash Flood WarningABQCibola3 hr
May 19, 3:35 PM MDTSpecial Weather StatementABQChaves25 min
May 19, 3:58 PM MDTSpecial Weather StatementABQChaves32 min
May 19, 4:01 PM MDTSpecial Weather StatementABQSan Juan29 min
May 19, 4:13 PM MDTSpecial Weather StatementABQValencia32 min
May 19, 4:17 PM MDTSpecial Weather StatementABQRoosevelt28 min
May 19, 4:29 PM MDTSevere Thunderstorm WarningABQChaves31 min
May 19, 4:48 PM MDTSpecial Weather StatementABQChaves27 min
May 19, 4:49 PM MDTSpecial Weather StatementABQ26 min
May 19, 4:55 PM MDTAreal Flood AdvisoryABQCibola3 hr
May 19, 5:01 PM MDTSevere Thunderstorm Warning Considerable damage threatABQChaves44 min
May 19, 5:04 PM MDTSpecial Weather StatementABQRoosevelt26 min
May 19, 5:06 PM MDTSpecial Weather StatementABQValencia24 min
May 19, 5:15 PM MDTSevere Thunderstorm Warning Considerable damage threatABQRoosevelt30 min
May 19, 5:26 PM MDTSevere Thunderstorm WarningABQSocorro49 min
May 19, 5:27 PM MDTSpecial Weather StatementABQ33 min
May 19, 5:46 PM MDTSpecial Weather StatementABQChaves29 min
May 19, 5:49 PM MDTSpecial Weather StatementABQBernalillo26 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.